advertisement
Question
Posted by: Anon | 2010-03-26

Hurt and confused

I really don''t know who am I lately and I''m tired of crying every day. I don''t even feel like waking up in the morning, don''t want to eat, don''t want to talk to anyone but I have to do all these things because I''m working. So many things have happened in a very short period of time. I was admitted last year December because of depression and was diagnosed with schetzo-affective. I was on medication for two weeks and I stopped because it was giving me hell and I couldn''t go back to the doc (specialist) because I don''t have money to consult. I thought I was better until I lost my dad early this year and my husband didn''t really care about that. We are now fighting every day and he doesn''t want baby (his step-son) in his house. He even told us to move out because we are not paying bond. I''ve been with this guy for almost six year and I married him knowing about his HIV status and I''m negative. He now blames me for it even though am not positive. He wants me to do everything for him even to buy him food and his multivitamins. Yesterday I was talking to a friend and he said I might be the one who infected the guy because we were sleeping without protection but I tested negative and he tested positive. He said I might be the carrier! How possible is that? I have terrible headaches right now I can''t even concentrate at work thinking about this whole mess. I don''t have any energy not even to go to a GP because I can feel that my body is not taking this stress anymore. I have pains all over my body and all I think about is when am I going to end this shit called life. How am I going to end it
Now

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

What you're describing does indeed sound like a Depression, and one which should respond well to proper treatment. Apart from CBT counselling, antidepressants are usually the mainstay of treatment. With any meds, the side-effects are usually worst in the first couple of weeks, and its usually worth persisting on them ; but also we vary in our sensitivity to side-effects from specific meds, so a different AD might well suit you better. If your medical aid is replenished, you could see a different psychiatrist for a re-assessment and a discussion of treatment options ; and mention your concern about costs, as some ADs are available in cheaper but otherwise equivalent generic versions.
Then you describe a number of efective reasons why you could be feeling miserable, including a recent bereavement, and marital problems.
Marriage counselling might help, but he sounds as though he'd be reluctant to sincerely try to work in this manner. If he imagines he caught HIV from a person like you who is HIV negative, and to have caught it from you before he even met you, then he's deeply into denial of plain facts.
Npobody is a "carrier" of HIV withou having the virus themselves. Just not possible.
Call Lifeline ( number on this page ) to have someone to talk to, and work towards getting the treatment you deserve to improve your depression and cope with your bereavement. When you are stronger in this way, youn will be better able to handle the problems this unpleasant man is causing for you

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Teddybear | 2010-03-26

I agree with the above comments you also allow him try other thing like moving on .

Reply to Teddybear
Posted by: Courage | 2010-03-26

I am so sorry that you have to go through this. But I totally agree with Happiness that this man is the route of your depression. Dont blame yourself and try to carry on. It is going to be hard but much easier when you at least find the courage to leave. I know it is easier said than done my friend. My prayers are with you!!!

Reply to Courage
Posted by: Happiness | 2010-03-26

WOW! I don''t know much about the causes of depression but definately your husband is the root cause for yours. He has his own fears and insecurities and he is dumping them on you so you feel as bad as he does. As long as he is around you and in your life you will be depressed. Maybe you need just a slight break away from him to sort yourself out. Who knows maybe you might realise you are better off without him

Reply to Happiness
Posted by: cybershrink | 2010-03-26

What you're describing does indeed sound like a Depression, and one which should respond well to proper treatment. Apart from CBT counselling, antidepressants are usually the mainstay of treatment. With any meds, the side-effects are usually worst in the first couple of weeks, and its usually worth persisting on them ; but also we vary in our sensitivity to side-effects from specific meds, so a different AD might well suit you better. If your medical aid is replenished, you could see a different psychiatrist for a re-assessment and a discussion of treatment options ; and mention your concern about costs, as some ADs are available in cheaper but otherwise equivalent generic versions.
Then you describe a number of efective reasons why you could be feeling miserable, including a recent bereavement, and marital problems.
Marriage counselling might help, but he sounds as though he'd be reluctant to sincerely try to work in this manner. If he imagines he caught HIV from a person like you who is HIV negative, and to have caught it from you before he even met you, then he's deeply into denial of plain facts.
Npobody is a "carrier" of HIV withou having the virus themselves. Just not possible.
Call Lifeline ( number on this page ) to have someone to talk to, and work towards getting the treatment you deserve to improve your depression and cope with your bereavement. When you are stronger in this way, youn will be better able to handle the problems this unpleasant man is causing for you

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement